MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL COOLPULSE CURVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDOS INTERNATIONAL SàRL COOLPULSE CURVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 225031
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported that during an unspecified surgical procedure, two coolpulse curve devices were not coagulating fast enough with the electrodes for the past month.According to the reporter, the console was exchanged and different batch numbers were tried without success, and there were no issues with the console's screen tracking.It was reported that functioning was okay with the hooks.The procedure was delayed, though the exact duration of the delay was not specified.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in january 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary the complaint device was returned to depuy synthes for physical evaluation.Visual inspection of the returned device found that the device comes in used condition.The active tip shows activation marks.The device will be sent to the manufacturer for further analysis.Manufacturing investigation result for coolpulse curve: the device was not received in original packaging, shelf carton box only.The tip is used, tissue debris in the active tip.Handle assembly is used, no misuse.Cable and plug are used, no misuse.Procedural residue visible in suction tube.Electrical checks: the device passed all parameters.Functional checks: the device failed flow rate test before activation.Observation of the tip during activation (ablate and coagulation) did not reveal any anomalies, functioning as expected.The customer's issue could not be replicated.Since this was not accomplished, the complaint cannot be substantiated.The overall complaint was not confirmed as the observed condition of the coolpulse curve would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established since the device passed the functional testing.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device lot number (u2509001), and no non-conformance was identified.

Brand Name
COOLPULSE CURVE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24307835
Report Number1221934-2026-00686
Device Sequence Number18561847
Product Code GEI
UDI-Device Identifier10886705027958
UDI-Public(01)10886705027958(10)U2509001(17)280831
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number225031
Device Lot NumberU2509001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/02/2026
04/15/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/17/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown